# SDR CALA2025080807498

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 129,862 hours, 19,996 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: 019012001
- Part serial: 7749
- Condition: Faulted
- Location: Hyd System
- Part time: 26,909 hours, 3,888 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO DUE TO EICAS R HYD QUANTITY REMOVED AND REPLACED RH HYDRAULIC SYSTEM RESEVOIR FLUID QUANTITY TRANSMITTER IAW AMM 29-33-02. OPS AND LEAK CHECK GOOD.
